# SDR SWAA2022020968219

- Difficulty date: February 8, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 27,388 hours, 16,340 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB PANEL 333DB T/E HAS NUMEROUS CRACKS AT FASTENERS [MARKED]. / REMOVED OLD AND INSTALLED NEW FAIRING STRIP THAT WAS CRACKED REF SRM 51-40-02.
